Exact solutions for the gravitational potential of a family of heterogeneous spheroids
Version of Record online: 4 APR 2002
Monthly Notices of the Royal Astronomical Society
Volume 316, Issue 3, pages 555–558, August 2000
How to Cite
Conway, J. T. (2000), Exact solutions for the gravitational potential of a family of heterogeneous spheroids. Monthly Notices of the Royal Astronomical Society, 316: 555–558. doi: 10.1046/j.1365-8711.2000.03524.x
- Issue online: 4 APR 2002
- Version of Record online: 4 APR 2002
- Accepted 2000 February 28. Received 2000 February 23; in original form 1999 September 7
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!